# SDR ASOA201001155

- Difficulty date: August 20, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 15,748 hours, 14,109 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FLOOR SEAT RAIL AT RBL 27 BETWEEN FS 559+80 AND FS 559+96 IS CORRODED.   REMOVED CARGO SEAT RAIL SEGMENT AT RBL 27 BETWEEN F.S. 559+80 AND F.S. 559+96.  INSTALLED NEW SEAT RAIL SEGMENT IAW AMM 20-21-00-910-801.
